REAL

On the Connectedness of Dichromatic Random Graphs

Palásti, Ilona (1963) On the Connectedness of Dichromatic Random Graphs. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 8 (3). pp. 431-441.

[img]
Preview
Text
cut_MATKUTINT_8_3_1963_pp431_-_441.pdf

Download (4MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 31 Jul 2024 13:55
Last Modified: 31 Jul 2024 13:55
URI: https://real.mtak.hu/id/eprint/201461

Actions (login required)

Edit Item Edit Item